Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blueskies1014

Post Accutane Tiny Whiteheads Popping Up Everywhere

Recommended Posts

Hello, I just finished a 6 months course of accutane. My skin has been completely clear for about 5 months and i couldn't be happier. The only problem is now that i've been off of accutane for about a week, I am starting to see these small whitehead/very uninflamed bumps pop up. Mostly around my mouth and nose (where i previously got no acne at all). This reminds me of my initial breakout when i was 3 weeks in on accutane where it was like every pore was just exploding. This is not quite to that extent, but it is still very bothersome and I am worried it will not go away. I know this has to do with me coming off of accutane, because nothing else in my life or skin regimen has changed and i haven't had any blemishes for months. Could this just be my skin adjusting to oil production again? Has anyone else had this same experience, and if so, PLEASE tell me how long it lasts and if it will clear up and adjust on it's own?! I spent too much time and money on accutane to have it all be worth nothing..... thanks for the advice!!

Share this post


Link to post
Share on other sites

Yes, I always wash my face morning and night and wear very minimal makeup anyways, so nothing has changed. I currently take makeup off with a gentle neutrogena wash at night, in the morning i wash with cerave hydrating cleanser, and every three or four days i use a gentle st. ive's scrub to exfoliate.

Edited by blueskies1014

Share this post


Link to post
Share on other sites

I did experience the normal side effects. I had an initial breakout that lasted about 10 days, but after that clear skin. I had dry skin but it was never scaly. I had some sun sensitivity but always wore sunscreen. The dry lips and dry nose was the worst for me but definitely worth it in the long run. I just always had aquaphor chapstick to put on my lips and inside my nose, and always put lotion on my body after showering, swimming, etc. I did have some dry eyes which i think led to me having some mile styes off and on for several months. As for body aches, i never really experienced that. I played a full season of soccer on accutane and had no more pain than i normally would from being physically active. It was an easy drug to adjust to, i am just hoping my skin adjusts now that i am off of it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×